# SDR UIEA2025081401123

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 100,376 hours, 18,326 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 1167015141
- Part serial: 2M3FC
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF BURNING WIRE IN COCKPIT DURING PREFLIGHT.  PERFORMED SMOKE OR FUME IN CABIN INSPECTION IAW FIM 21-00TASK 810. FOUND F/O CONTROL AUDIO PANEL BAD WITH ODOR. R/R PANEL IAW AMM 23-51-11. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. HAPPENED ON GROUND.
